# SDR AALA201711249027

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 8,344 hours, 3,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY THE L1 DOOR INBOARD JUMPSEAT IS LOW ON POWER.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.  OPERATIONAL CHECK GOOD.
